Account Dashboard Log in

Health Q&A: November 29, 2016


Question : Hello Dr. G. – I got tired of breaking the valium in half so I decided to wean another MG.  It’s been a year since my last wean and within 4 days my heart went irregular and blood pressure elevated.  The irregular hb only lasts for a few minutes at a time but the elevated blood pressure is all day until about 5pm – 130/94?  I am hoping this is just another phase in the Imueller healing – what do U think?  Thanks!

Question : Seasons Greetings Dr. G, If the GI tract is oftentimes disquieted (abdominal rumbling occur) at bedtime as well as during the day (flatulence frequently follows), should Youngevity enzymes and probiotics currently used be increased?  Thanks.

Question : Hey Dr. G.!  Hope you had a great Thanksgiving!  The last time we chatted, I asked about the Pravastatin (40 mg) that my dad is on for cholesterol.  You stated that β€œhe could just stop taking it, no harm, no foul.”  Well, I relayed the message and you can probablyimagine the push-back I got …. β€œwhat do I do if my cholesterol goes back up?”  So, just seeking further guidance.  Thanks.

Hi Dr. Glidden, I am new here. My name is Kelly. I found you on youtube and love your information. I am a 56 year old female. I have been recently diagnose with Osteoporosis. I have pain in my hips and shoulders and ringing in the ears.. I have also been told I am pre-diabetic. I often have a dry mouth. I would like to know what products to take so I can reverse these symptoms. Thank you

Question : Hello Dr. Glidden I am so thankful for you! We have a kit called Homeoprophylaxis AKA the HP Program. Developed in Australia 1986 by Dr. Isaac Golden.  It is a vaccine free prevention and treatment of infectious contagious disease with Homeopathy! One nosode dose is given the first Sunday of every month (worldwide) over 44-months. The program covers Whooping Cough, Pneumonia, Polio, Haemophilus B, Meningitis, Tetanus, Mumps, Measles. Think it's a good alternative to vaccines? We refuse to vacc!

Question : hello dr g today i have 3 questions if you have time ! my father in law suffers from parkinsons i have got him started on the youngevity program along with the diet, can you add any words of wisdom on this condition ? also my wife has a foot fungus on one foot, any suggestions on how to deal with it last i have a client with internal haemorrhoids, any suggestions on this as well

Question : 21 yo man 116 lbs, 5 ft 7 inch, has lost some weight in the past few months, he use to be 132 lbs. He's had a very active lifestyle being on the national tennis team but the last 3-4 years after he's had anxiety and then digestion problems with low energy, UTI, eating too much. But now since talking BTT he doesn't feet hungry as much but still has some digestive issues. He also has a knot like in his temporal artery, his temporal artery is a little visable......

He got an ultrasound and the report said the artery walls are a bit thickened but the flow of blood is normal. What are your recommendations for this.

This is Louis from Belgium. I have an issue with some the skin of my penis. This originated after I used a topical steroid cream in 2009. Firstly, the glans now has some small damaged red veins and dots which are mostly visible when I have an erection. I think this is telangiectasia. It used to be worse, but some healing has already taken place over the years.

Secondly, both the skin of the glans and the mucous membrane below it (I'm uncut) have become more thin, shiny, w more thin, shiny, with veins visible and an overal increased temperature. What is your advice on how to reverse my steroid induced atrophy? Here's what I'm currently doing: taking BTT 2.0, avoiding the bad foods, taking extra Zinc/Magnesium/Calcium, taking a lot of EFA's (which seems to help), applying colloidal copper topically and finally eating three eggs a day.  Thanks

Question : i have a friend who can't bend his left knee. dr told him its a tear ligament which cannot be fixed. any ideas he may try?  also i am currently in admission for CF excerbation. it has been 14 days. im on tobramycin and tazocin 4times/aday.on day 1 they offered Clexane injection but i refused. my cough reduced after i.v about 10days now. it's now day 14 and since 4days ago i have had massive increase in cough,sputum and fevers around 39 mark. they dont know why. isn't medicine just great? what do I do?

Question : Hi Doc, Thank you for your help the other day for Julie, you are so kind.   I believe I have ileocecal valve problems.  What's the best treatment for this?

What do we have for Chilblains?